Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 37, NWS Miami, FL

August 2, 2015Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Aug 2, 2015, 1:39 PM EDT for Broward County, Florida. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2015, 1:39 PM EDT (17:39 UTC)
Expired
Aug 2, 2015, 1:52 PM EDT
In force
13 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Broward County, FL

The radar

The Miami radar (KAMX), 51 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 5.7 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1965 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1965 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

664 
WUUS52 KMFL 021739
SVRMFL
FLC011-021815-
/O.NEW.KMFL.SV.W.0037.150802T1739Z-150802T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
139 PM EDT SUN AUG 2 2015

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BROWARD COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 215 PM EDT

* AT 139 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED OVER PEMBROKE PINES...AND MOVING NORTH AT 10 TO 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PEMBROKE PINES...DAVIE...PLANTATION...SUNRISE AND WESTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 2599 8031 2603 8039 2617 8039 2612 8020
TIME...MOT...LOC 1739Z 198DEG 10KT 2603 8035 

$$

BAXTER
1 follow-up statement
326 
WWUS52 KMFL 021752
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
152 PM EDT SUN AUG 2 2015

FLC011-021802-
/O.CAN.KMFL.SV.W.0037.000000T0000Z-150802T1815Z/
BROWARD FL-
152 PM EDT SUN AUG 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWARD COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2599 8031 2603 8039 2617 8039 2612 8020
TIME...MOT...LOC 1750Z 198DEG 10KT 2607 8034 

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 9:58 AM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, Aug 2, 9:58 AM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
958 AM EDT SUN AUG 2 2015

.UPDATE...
A TROUGH OF LOW PRESSURE WILL REMAIN NEARLY STATIONARY OVER
NORTHERN FLORIDA TODAY ALLOWING FOR HIGH PRESSURE OVER THE FLORIDA
KEYS TO BUILD BACK NORTH INTO SOUTH FLORIDA. THIS WILL ALLOW FOR A
LIGHT SOUTHERLY WIND FLOW OVER THE AREA THIS AFTERNOON AND ALLOW
FOR BOTH THE EAST AND WEST COAST SEA BREEZE TO DEVELOP AND PUSH
INLAND. THE BEST COVERAGE THIS AFTERNOON WILL BE AROUND THE LAKE
OKEECHOBEE REGION...BUT THERE COULD STILL BE SOME SHOWERS AND
THUNDERSTORMS AFFECTING THE METRO AREAS AS THE SEA BREEZES PUSHES
INLAND. THEREFORE...THE POPS WILL REMAIN IN THE CHANCE CAT OVER
MOST OF SOUTH FLORIDA THIS AFTERNOON WITH THE HIGHEST POPS OVER
THE LAKE OKEECHOBEE REGION.

THE 500 MB TEMP THIS MORNING WAS AROUND -7.7C IN THE 12Z MIA
SOUNDING. HOWEVER...THE SHORT RANGE MODELS SHOW THE 500 MB TEMP
WARMING THROUGH THE AFTERNOON HOURS TO AROUND -7.3C BY THIS
EVENING WHICH IS CLOSE TO THE AVERAGE FOR THIS TIME OF YEAR.
THERE IS ALSO SOME DRIER AIR BETWEEN 850 AND 600 MBS IN THE
MORNING SOUNDING. THEREFORE...A FEW OF THE STORMS COULD STILL BE
STRONG ESPECIALLY WHERE THE SEA BREEZES COLLIDE WITH THE PRIMARY
IMPACTS BEING GUSTY WINDS...LIGHTNING STRIKES...AND LOCALLY HEAVY
RAINFALL.

REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES
ARE PLANNED.

&&

.AVIATION...
THE WINDS WILL BE SOUTH TO SOUTHEAST AROUND 10 KNOTS TODAY ALONG
THE EAST COAST TAF SITES. THERE COULD BE SOME THUNDERSTORMS
AROUND THE EAST COAST TAF SITES AS THE EAST COAST SEA BREEZE
PUSHES THROUGH. THEREFORE...VCTS WILL REMAIN IN THE FORECAST FOR
THE EAST COAST SITES FOR THIS AFTERNOON. THE CEILING AND VIS WILL
REMAIN IN THE VFR CONDITIONS FOR TODAY AS THE TIMING IS NOT KNOWN
AT THIS TIME FOR THE SHOWER AND THUNDERSTORM ACTIVITY.

KAPF TAF SITE WILL SEE A SOUTHEAST WIND FLOW THIS MORNING BEFORE
SWINGING TO A WESTERLY DIRECTION THIS AFTERNOON WITH THE PASSAGE
OF THE WEST COAST SEA BREEZE. THE WIND SPEEDS WILL BE AROUND 5
KNOTS THIS MORNING BEFORE INCREASING TO AROUND 10 KNOTS THIS
AFTERNOON. THERE COULD BE A FEW SHOWERS AROUND THIS AFTERNOON BUT
NOT ENOUGH COVERAGE TO PUT IN THE TAF SITE. THE CEILING AND VIS
WILL ALSO REMAIN IN THE VFR CONDITIONS FOR TODAY AT KAPF TAF SITE.

&&
.UPDATE...54/BNB
.AVIATION...54/BNB

.PREV DISCUSSION... /ISSUED 325 AM EDT SUN AUG 2 2015/

SHORT TERM (SUN-TUE)...

SURFACE RIDGE AXIS DRIFTS NORTH, AND WITH THAT H5 TEMPS WILL WARM
AGAIN TODAY WITH MEAGER LAPSE RATES MOSTLY 6C/KM OR LESS. PWATS
ALSO EXPECTED TO DROP. SLIGHTLY LESS PRESSURE GRADIENT AND WINDS
A LITTLE WEAKER TODAY, SO STORMS WILL BE FOCUSED MAINLY ACROSS
THE EASTERN INTERIOR AS BOTH COAST'S SEA BREEZE BOUNDARIES
COLLIDE. ALTHOUGH GREATEST POPS WILL BE AWAY FROM THE COAST, CAN'T
RULE OUT SOME STORMS NEAR THE CITIES WITH OUTFLOW BOUNDARIES
MEANDERING AND EXPECTED STORM MOTION. STRONGER STORMS BECOMING
LESS AND LESS LIKELY AS THE ATMOSPHERE BECOMES LESS UNSTABLE WITH
WARMING MIDLEVELS, HOWEVER STILL CAN'T RULE OUT A STRONGER WIND
GUST TODAY. MORNING CLOUDS MAY ONCE AGAIN DELAY OR HOLD BACK ON
COVERAGE OF STORMS THIS AFTERNOON, WITH ANY LOCATIONS THAT SEE
EXTENDED BREAKS BECOMING MORE FAVORABLE FOR DEVELOPMENT EARLIER.
WITH MORNING ONSHORE FLOW, SHOWERS AND A FEW THUNDERSTORMS WILL
REMAIN POSSIBLE ALONG THE EAST COAST. THE PATTERN REMAINS
UNCHANGED FOR MUCH OF THE SHORT TERM PERIOD FOR SOUTH FLORIDA.
EVENTUALLY, PERSISTENT LOW PRESSURE/TROUGH OVER NORTHERN FL WILL
BE SHOVED NORTH BY THE WESTERN ATLANTIC SURFACE RIDGE, AS THE H5
RIDGE CONSOLIDATES.

LONG TERM (WED-SUN)...

WEAK H5/H3 LOW PRESSURE WILL MEANDER ACROSS CUBA EARLY THIS WEEK.
AS IT SETTLES AND OPENS A BIT ACROSS THE SOUTHERN GULF OF MEXICO
INTO WEDNESDAY, COOLER H5 TEMPS AND STEEPER LAPSE RATES MAY MOVE
INTO SOUTH FLORIDA, INCREASING INSTABILITY. THUS STORMS MAY BECOME
SOMEWHAT MORE WIDESPREAD AND A LITTLE STRONGER STARTING WEDNESDAY.
IN ADDITION, A MIDLEVEL TROUGH IS EXPECTED TO BUILD DOWN THE
SOUTHEASTERN CONUS COAST NEAR THE END OF THE WEEK AS THE H5 RIDGE
IS SPLIT PERHAPS SHIFTING ACTIVITY CLOSE TO THE EAST COAST.
HOWEVER, NAVY MODEL AND RH FIELDS FROM THE GFS SEEM TO BE PICKING
UP ON A SAHARAN AIR LAYER ARRIVING THROUGH THE BAHAMAS AND
POSSIBLY ENTERING THE EAST COAST BY THURSDAY/FRIDAY TOO, WHICH
COULD DRASTICALLY REDUCE COVERAGE OF SHOWERS AND STORMS INTO NEXT
WEEKEND.

MARINE...

SOUTHEASTERLY TO EASTERLY SURFACE WINDS AVERAGING AROUND 10 KNOTS
SHOULD PREVAIL ACROSS THE ATLANTIC WATERS INTO NEXT WEEK WITH
SEAS AROUND 2 FEET OR LESS. WINDS ARE EXPECTED TO DECREASE ACROSS
THE GULF WATERS AND BECOME MOSTLY LIGHT AND VARIABLE. SHOWERS AND
SOME STORMS ARE POSSIBLE ALONG THE ATLANTIC WATERS DURING THE LATE
NIGHT AND MORNING HOURS OVER THE NEXT FEW DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  91  78  92  76 /  40  20  40  30
FORT LAUDERDALE  90  79  90  79 /  30  20  40  30
MIAMI            90  79  91  78 /  30  20  40  30
NAPLES           91  78  91  76 /  20  20  30  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...54/BNB
LONG TERM....21/KM
AVIATION...54/BNB
Hazardous weather outlook, Aug 2, 10:11 AM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1011 AM EDT SUN AUG 2 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
030000-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1011 AM EDT SUN AUG 2 2015

...FEW STRONG STORMS POSSIBLE INTERIOR AND EAST COAST METRO AREAS...
...ISOLATED TO SCATTERED STORMS THIS AFTERNOON INTO EARLY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: ISOLATED TO SCATTERED STORMS ARE EXPECTED
TODAY ESPECIALLY ACROSS THE LAKE OKEECHOBEE REGION. THE PRIMARY
THREATS WITH THESE STORMS ARE FREQUENT CLOUD TO GROUND LIGHTNING,
GUSTY WINDS, AND LOCALLY HEAVY RAINFALL.

WIND: THE STRONGEST STORMS THIS AFTERNOON WILL BE CAPABLE OF
PRODUCING WIND GUSTS UP TO 55 MPH.

FLOODING: AREAS OF FLOODING ARE POSSIBLE WITH THE HEAVIEST AND
SLOW-MOVING SHOWERS AND STORMS THROUGH THIS EVENING, MAINLY FROM
THE EVERGLADES TO PALM BEACH COUNTY.

TEMPERATURES: HEAT INDICES WILL BE NEAR OR EXCEED 100 DEGREES
MOST AREAS THIS AFTERNOON. OVER THE EVERGLADES, HEAT INDICES
AROUND 105 DEGREES ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EARLY EVENING,
ESPECIALLY OVER THE INTERIOR. THE PRIMARY IMPACT FROM THESE
THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, Aug 2, 1:08 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
108 PM EDT SUN AUG 2 2015

FLZ071>074-021800-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE COUNTY FL-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
108 PM EDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR SOUTH CENTRAL BROWARD AND NORTHEASTERN
MIAMI-DADE COUNTIES UNTIL 200 PM EDT...

* AT 107 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM OVER PENNSUCO...OR NEAR HIALEAH...MOVING NORTH
  AT 25 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  HIALEAH...PEMBROKE PINES...MIRAMAR...DAVIE...PLANTATION...
  SUNRISE...MIAMI GARDENS...WESTON...DORAL...MIAMI LAKES...COOPER
  CITY...HIALEAH GARDENS...MEDLEY...SAWGRASS MILLS MALL...PALM
  SPRINGS NORTH...INTERSECTION I-75 AND U.S. 27...PINE ISLAND
  RIDGE...INTERSECTION KROME AND U.S. 27...SUNSHINE ACRES AND COUNTRY
  CLUB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2583 8031 2584 8046 2615 8050 2615 8026
TIME...MOT...LOC 1707Z 180DEG 20KT 2588 8039

BAXTER
Special weather statement, Aug 2, 1:19 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
119 PM EDT SUN AUG 2 2015

FLZ067-068-071-072-168-172-021800-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
119 PM EDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR NORTHEASTERN BROWARD AND EASTERN PALM
BEACH COUNTIES UNTIL 200 PM EDT...

* AT 118 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
  FROM NEAR JUPITER TO BROADVIEW PARK...AND MOVING NORTH NORTHWEST
  AT 25 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  FORT LAUDERDALE...CORAL SPRINGS...WEST PALM BEACH...POMPANO
  BEACH...PLANTATION...SUNRISE...BOCA RATON...DEERFIELD BEACH...
  BOYNTON BEACH...DELRAY BEACH...TAMARAC...WELLINGTON...JUPITER...
  MARGATE...PALM BEACH GARDENS...LAKE WORTH...RIVIERA BEACH...
  LIGHTHOUSE POINT...PALM BEACH AND LAUDERDALE-BY-THE-SEA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORMS WERE ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2658 8004 2656 8004 2658 8005 2610 8011
      2611 8011 2615 8036 2696 8029 2696 8020
      2694 8012 2695 8011 2696 8008 2680 8004
      2683 8004 2681 8003
TIME...MOT...LOC 1718Z 181DEG 20KT 2693 8013 2611 8022

BAXTER
Local storm report, Aug 2, 1:30 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
130 PM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     TSTM WND GST     1 N LAUDERDALE LAKES    26.17N  80.20W
08/02/2015  M46 MPH          BROWARD            FL   MESONET

            EARTH NETWORKS SITE AT PARK LAKES ELEMENTARY SCHOOL
            REPORTED A WIND GUST OF 46 MPH.

&&

EVENT NUMBER MFL1500200

CCD

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 3:07 AM EDTSpecial Marine WarningMFL23 min
Aug 2, 1:08 PM EDTSpecial Weather StatementMFLBroward52 min
Aug 2, 1:19 PM EDTSpecial Weather StatementMFLPalm Beach41 min
Aug 2, 2:47 PM EDTSpecial Weather StatementMFLPalm Beach28 min
Aug 2, 3:29 PM EDTSpecial Marine WarningMFL46 min
Aug 2, 4:33 PM EDTSpecial Weather StatementMFLBroward27 min
Aug 2, 4:40 PM EDTSpecial Weather StatementMFLMonroe35 min
Aug 2, 4:53 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Aug 2, 5:52 PM EDTSpecial Weather StatementMFLBroward23 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.